# SDR AALA201701259005

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 29,860 hours, 10,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY EXIT LIGHT AT AFT R3 DOOR. REPLACED EXIT LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
